Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 144, NWS State College, PA

July 26, 20126 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 26, 2012, 3:54 PM EDT for 6 counties in Pennsylvania. It was in force for 66 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 3:54 PM EDT (19:54 UTC)
Expired
Jul 26, 2012, 5:00 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 16 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 4:10 PM EDTTSTM WND DMGGrampian, PATREES AND WIRES DOWN NEAR GRAMPIAN.
Jul 26, 4:40 PM EDTTSTM WND DMGGlasgow, PATREES AND WIRES DOWN
Jul 26, 4:48 PM EDTTSTM WND DMGNorthern Cambria, PATREES DOWN.
Jul 26, 4:55 PM EDTTSTM WND DMGGatesburg, PALARGE TREE LIMBS AND SMALL TREES DOWN.
Jul 26, 5:02 PM EDTTSTM WND DMG2 E Pleasant Gap, PAFEW TREES AND LARGE LIMBS DOWN ALONG GREENS VALLEY RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 1:16 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2136 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
1.7
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WUUS51 KCTP 261954
SVRCTP
PAC013-021-027-033-061-087-262100-
/O.NEW.KCTP.SV.W.0144.120726T1954Z-120726T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  TREASURE LAKE TO PUNXSUTAWNEY TO DAYTON...MOVING EAST AT 60 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. 

  DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
  WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. 

* LOCATIONS IN THE WARNING INCLUDE...
  ROCKTON...
  PARKER DAM STATE PARK AND S.B. ELLIOT STATE PARK...
  HYDE AND CURWENSVILLE...
  WOODLAND AND LECONTES MILLS...
  NORTHERN CAMBRIA...
  KARTHAUS AND PINE GLEN...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 170...I-99 BETWEEN MILE MARKERS 42
AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE OVER MUCH OF WESTERN PENNSYLVANIA. DO NOT STAY OUTDOORS.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4061 7886 4072 7881 4113 7881 4120 7878
      4122 7865 4125 7864 4122 7810 4114 7801
      4121 7797 4125 7790 4118 7789 4118 7780
      4111 7774 4111 7767 4096 7751 4097 7748
      4087 7734 4061 7780
TIME...MOT...LOC 1953Z 285DEG 51KT 4118 7869 4094 7888
          4087 7927

$$

FORECASTER: DANGELO
1 follow-up statement
488 
WWUS51 KCTP 262035
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT THU JUL 26 2012

PAC013-021-027-033-061-087-262100-
/O.CON.KCTP.SV.W.0144.000000T0000Z-120726T2100Z/
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-HUNTINGDON PA-MIFFLIN PA-CENTRE PA-
435 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRE...NORTH CENTRAL MIFFLIN...NORTHERN HUNTINGDON...
CLEARFIELD...NORTHERN CAMBRIA AND NORTHEASTERN BLAIR COUNTIES...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOSHANNON TO BALD EAGLE TO PRINCE GALLITZIN STATE
PARK...MOVING EAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  UNIONVILLE AND TYRONE...
  MILESBURG AND BALD EAGLE STATE PARK...
  ZION AND HOWARD...
  POTTERS MILLS AND MCALEVYS FORT...
  SEVEN MOUNTAINS AND POE VALLEY STATE PARK...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 116 AND 170...I-99 BETWEEN MILE MARKERS 43
AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS JEFFERSON COUNTY AND WESTERN PORTIONS OF CLEARFIELD COUNTY. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4072 7881 4093 7881 4122 7810 4114 7801
      4121 7797 4121 7794 4125 7790 4118 7789
      4118 7780 4111 7774 4111 7767 4096 7751
      4097 7748 4087 7734 4061 7780 4061 7886
TIME...MOT...LOC 2033Z 285DEG 51KT 4097 7798 4074 7818
          4068 7857

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:46 PM EDT, 8 minutes earlier.

Area forecast discussion, Jul 26, 3:46 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT THU JUL 26 2012

.SYNOPSIS...
HOT AND HUMID CONDITIONS TODAY WILL BE TRIMMED BY THE PASSAGE OF A
COLD FRONT TONIGHT. THE APPROACHING COLD FRONT WILL COMBINE WITH
HIGH INSTABILITY...RICH LEVEL MOISTURE... AND MODERATELY STRONG
MID-LEVEL WINDS TO PROMOTE THE DEVELOPMENT OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS LATE
THIS AFTERNOON INTO EARLY TONIGHT. A TROUGH OF LOW PRESSURE AND
COLDER AIR ALOFT WILL BRING NEAR NORMAL TEMPS FOR FRIDAY AND
SATURDAY WITH SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS. &&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH 524 REMAINS IN EFFECT UNTIL 8PM.

LINE OF SVR TSRA WITH MULTIPLE EMBEDDED BOWS AND A FEW SUPERCELLS
CONTINUES TO PLOW ACROSS NCENT AND NWRN PA ATTM WITH WIDESPREAD
WIND DAMAGE AND LIKELY POWER OUTAGES. EXPECT THIS LINE TO MAINTAIN
OR INCREASE IN INTENSITY AS IT MOVES THROUGH THE VERY UNSTABLE
AIRMASS AND RATHER HIGH SHEAR ACROSS THE REST OF THE REGION LATE
TODAY AND THIS EVENING. THE BEST CHC FOR A TORNADO WILL BE ACROSS
NRN PENN WHERE LEFTOVER BOUNDARIES FROM EARLIER CONVECTION AND
MORE PERSISTENT CLOUD COVER HAS KEPT T/TD SPREADS OF 7-10F AND
THEREFORE LOWER LCL HEIGHTS.

STRONGEST...WSWRLY 0-1KM SHEAR OF 20-25 KTS WILL STAY FOCUSED
ACROSS THE NRN MTNS BETWEEN 20-22Z...AND THEN JUMPS TO OUR EASTERN
ZONES EARLY THIS EVENING. IT/S THESE AREAS THAT WILL LIKELY SEE
BOUNDARY INTERACTIONS /WITH EITHER PREVIOUS CONVECTION OR THE
LEADING EDGE OF THE LAKE ERIE BREEZE/...AND SUPPORT DEVELOPMENT OF
THE MORE INTENSE...POSSIBLY ROTATING/DISCRETE SUPERCELLS.

THE EXTENSIVE SQUALL LINE/DERECHO WILL SWEEP ACROSS THE CENTRAL
RIDGE AND VALLEY REGION BETWEEN 20-23Z...THEN OVER THE LWR SUSQ
VALLEY EARLY THIS EVENING.

ANOMALOUSLY HIGH 850 MB TEMPS OF 20-22C WILL SUPPORT TEMPS RISING
A FEW MORE DEG F LATE THIS AFTERNOON ACROSS THE MID AND LOWER SUSQ
VALLEY...BUT TOPPING OUT A FEW DEG F SHY OF RECORD HIGHS.

THE COMBINATION OF THE LOWER TO MID 90 TEMPS AND RARE DEWPOINTS
IN THE MID 70S WILL SUPPORT HEAT INDICES AROUND 100F INTO EARLY
THIS EVENING ACROSS THE SERN THIRD OF THE CWA AHEAD OF THE SVR
TSRA LINE. A HEAT ADVISORY REMAINS IN EFFECT THERE UNTIL 8 PM THIS
EVENING.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
UPPER TROF AXIS/BROAD CYCLONIC FLOW REGIME IS EXPECTED TO SHIFT
EWD ACRS THE OH VLY INTO THE CENTRAL APPALACHIANS ON FRIDAY.
DESPITE WEAKER INSTABILITY/LOWER DEWPOINTS...THERE IS A RELATIVELY
LOW THREAT FOR SCT STG TO PERHAPS SVR STORMS TO DEVELOP IN ADVANCE
OF THE MID- UPPER TROF. MODEST DEEP LYR SHEAR SUGGESTS SOME
LOOSELY ORGANIZED CLUSTERS MAY FORM...MAINLY OVR THE SRN 2/3RDS OF
THE AREA WHERE SPC HAS DRAWN IN A D3 CATEGORICAL SEE TEXT.
CONVECTIVE ACTIVITY SHOULD BE MAINLY DIURNAL IN NATURE...AND
DECREASE IN CVRG WITH THE LOSS OF HEATING.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

THE EXTENDED PERIOD OF THE FORECAST WILL FEATURE A NEARLY
STAGNANT LG SCALE PATTERN OVER THE LOWER 48...WITH WEAK TO
MODERATE TROUGHING OVER THE ERN U.S.

OPERATIONAL MODELS AGREE IN KEEPING THE CHANCE OF SHOWERS THROUGH
SUNDAY WITH THE LEAD SET OF SHORTWAVES WITH SOME BRIEF DRYING
DEVELOPING FOR MONDAY AS A WEAK RIDGE OF HIGH PRESSURE SLIDES OUR
WAY. AS THE SFC HIGH SLIPS OFF TO OUR SE EARLY NEXT WEEK...AND THE
UPPER TROF RELOADS...SHOWERS BECOME PART OF THE FORECAST ONCE
AGAIN BY TUESDAY INTO MID WEEK.

TEMPS FOR THE NEXT WEEK WILL BE AT OR ABOVE SEASONAL NORMALS
DESPITE THE PERSISTENT WEAK TROFFING HANGING TOUGH OVER THE
REGION.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
BIG CONCERN FOR THE REST OF THIS AFTN AND EVENING WILL BE THE
INTENSE AND EXTENSIVE LINE OF TSRA THAT WILL PUSH RAPIDLY TO THE
ESE AT 50-55 KTS ACROSS THE REGION...AHEAD OF COLD FRONT
APPROACHING FROM THE GRT LKS. ALTHOUGH VFR CONDS SHOULD
PREDOMINATE OVER THE SERN HALF OF THE STATE FOR THE NEXT FEW HOURS...
THERE IS ALMOST A CERTAINTY OF A BRIEF 15-30 MINUTE PERIOD OF
SIGNIFICANT VIS/CIG REDUCTION ACCOMPANYING THE LINE OF SVR TSRA.
WESTERLY WIND GUSTS OF 40-60 KTS EXPECTED AT MANY TAF SITES FROM
THIS INTENSE SQUALL LATE THIS AFTERNOON /FROM KIPT TO KUNV...KJST
AND KAOO/...THEN ACROSS THE LOWER SUSQ VALLEY INVOF KMDT AND KLNS
THIS EVENING.

OUTLOOK...
FRI...AM LOW CIGS POSSIBLE W MTNS. ISOLD PM TSRA
IMPACTS POSSIBLE. SAT...AM FOG POSSIBLE. ISOLD PM TSRA IMPACTS
POSSIBLE. SUN...AM FOG POSSIBLE. MON...ISOLD PM TSRA IMPACTS
POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ026>028-
034>036-049>052-056-057-059-063>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LA CORTE/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...LA CORTE
AVIATION...LAMBERT
Hazardous weather outlook, Jul 26, 1:31 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT THU JUL 26 2012

PAZ004>006-010>012-017>019-024-025-033-037-041-042-045-046-053-058-
271745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
COLUMBIA-SCHUYLKILL-
131 PM EDT THU JUL 26 2012

...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-034>036-049>052-056-057-059-063>066-271745-
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
131 PM EDT THU JUL 26 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY
AFTERNOON ESPECIALLY OVER SOUTH-CENTRAL PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 1:11 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT THU JUL 26 2012

PAZ004-005-261815-
MCKEAN PA-WARREN PA-
111 PM EDT THU JUL 26 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCKEAN AND
WARREN COUNTIES BETWEEN 130 PM AND 215 PM EDT...

AT 1255 PM EDT...THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS
WAS LOCATED ALONG INTERSTATE 90 IN ERIE COUNTY...MOVING RAPIDLY TO
THE EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT
COLUMBUS...SUGAR GROVE...YOUNGSVILLE...WARREN...KINZUA DAM AND
BRADFORD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59.

LAT...LON 4200 7851 4162 7909 4162 7952 4163 7962
      4200 7961

FORECASTER: LAMBERT
Local storm report, Jul 26, 2:12 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     SUGAR GROVE             41.98N  79.34W
07/26/2012                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1200289

COLBERT
Local storm report, Jul 26, 3:06 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     SMETHPORT               41.81N  78.44W
07/26/2012                   MCKEAN             PA   TRAINED SPOTTER

            TREES REPORTED DOWN NEAR SMETHPORT.

&&

EVENT NUMBER CTP1200290

COLBERT
Local storm report, Jul 26, 3:13 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
313 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     ROULETTE                41.77N  78.16W
07/26/2012                   POTTER             PA   PUBLIC

            LARGE TREES DOWN IN ROULETTE.

&&

EVENT NUMBER CTP1200291

COLBERT
Local storm report, Jul 26, 3:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     AUSTIN                  41.64N  78.09W
07/26/2012                   POTTER             PA   CO-OP OBSERVER

            TREES REPORTED DOWN ON ROUTE 872.

&&

EVENT NUMBER CTP1200292

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:04 AM EDTSpecial Weather StatementCTPMcKean26 min
Jul 26, 4:26 AM EDTSpecial Weather StatementCTPMcKean, Warren49 min
Jul 26, 5:03 AM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Somerset72 min
Jul 26, 5:10 AM EDTSpecial Weather StatementCTPClearfield35 min
Jul 26, 5:14 AM EDTSpecial Weather StatementCTPMcKean, Potter, Warren31 min
Jul 26, 5:43 AM EDTSpecial Weather StatementCTPCentre, Clearfield32 min
Jul 26, 5:46 AM EDTSpecial Weather StatementCTPCameron, Elk, Potter, Tioga29 min
Jul 26, 6:29 AM EDTSpecial Weather StatementCTPClinton, Lycoming, Montour, Union46 min
Jul 26, 6:33 AM EDTSpecial Weather StatementCTPFranklin42 min
Jul 26, 7:29 AM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Schuylkill, Union61 min
Jul 26, 7:45 AM EDTSpecial Weather StatementCTPCumberland, Juniata, Perry60 min
Jul 26, 8:41 AM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Lebanon64 min
Jul 26, 1:11 PM EDTSpecial Weather StatementCTPWarren64 min
Jul 26, 1:20 PM EDTSevere Thunderstorm WarningCTPWarren55 min
Jul 26, 1:48 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean, Potter, Warren72 min
Jul 26, 2:25 PM EDTSevere Thunderstorm WarningCTPWarren35 min
Jul 26, 2:51 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, McKean and 3 more69 min
Jul 26, 2:51 PM EDTTornado WarningCTPMcKean, Potter39 min
Jul 26, 3:22 PM EDTTornado WarningCTPPotter, Tioga53 min
Jul 26, 3:29 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Sullivan, Tioga91 min
Jul 26, 3:46 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Columbia, Lycoming and 6 more74 min
Jul 26, 4:41 PM EDTTornado WarningCTPColumbia, Lycoming, Montour, Northumberland34 min
Jul 26, 4:48 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Fulton and 5 more57 min
Jul 26, 4:53 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Northumberland, Snyder and 1 more67 min
Jul 26, 4:58 PM EDTSevere Thunderstorm WarningCTPColumbia32 min
Jul 26, 5:06 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Snyder, Sullivan84 min
Jul 26, 5:09 PM EDTSevere Thunderstorm WarningCTPCentre, Cumberland, Dauphin, Huntingdon, Juniata, Lancaster and 8 more81 min
Jul 26, 5:30 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more60 min
Jul 26, 5:46 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill74 min
Jul 26, 6:04 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Perry, York56 min
Jul 26, 6:26 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more64 min
Jul 26, 6:33 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more57 min
Jul 26, 6:42 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
Jul 26, 6:56 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York49 min
Jul 26, 6:57 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more3 hr
Jul 26, 7:06 PM EDTSpecial Weather StatementCTPClearfield54 min
Jul 26, 7:20 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset70 min
Jul 26, 7:23 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, York52 min
Jul 26, 7:46 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon59 min
Jul 26, 7:52 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more53 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.